Notes on the contact ozsváth-szabó invariants

Paolo Lisca, András I. Stipsicz

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We prove various results on contact structures obtained by contact surgery on a single Legendrian knot in the standard contact three-sphere. Our main tools are the contact Ozsváth-Szabó invariants.

Original languageEnglish
Pages (from-to)277-295
Number of pages19
JournalPacific Journal of Mathematics
Volume228
Issue number2
DOIs
Publication statusPublished - 2006

Keywords

  • Contact surgery
  • Legendrian knots
  • Overtwisted contact structures
  • Ozsváth-szabó invariants

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Notes on the contact ozsváth-szabó invariants'. Together they form a unique fingerprint.

  • Cite this